Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Moral Foundations of Politics by I. Shapiro

Reviewed Work: The Moral Foundations of Politics by I. Shapiro
Review by: G. Tullock
Journal of Economics
Vol. 82, No. 2 (2004), pp. 200-201
Published by: Springer
Stable URL: http://www.jstor.org/stable/41795158
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201